# SDR AUS20010687

- Difficulty date: July 4, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2432 · Battery/Charger System
- Part: Lead
- Part number: 1406902
- Condition: Fractured
- Location: Battery/Charger
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) BATTERY POSITIVE LEAD LOCATED INSIDE THE BATTERY BOX FRACTURED.
